# SDR VNAA202402290019

- Difficulty date: January 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC69012100
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCESS PANEL 621BR REMOVAL TO SLAT LUBRICATION, CRACK ON MACHINED RIB LEADING EDGE SS58.41 AT RIGHT WING. CRACK ON MACHINED RIB LEADING EDGE SS58.41 AT RIGHT WING WAS REPAIRED PER REO 690-57-41-240 REV - -
